Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Holomorphic functionals and complex convexity in Banach spaces

Hans-Joachim Bremermann

Vol. 7 (1957), No. 1, 811–831
Mathematical Subject Classification
Primary: 46.2X
Milestones
Received: 26 April 1956
Published: 1 March 1957
Authors
Hans-Joachim Bremermann